Objective: Unusual clinical course Background: Patients receiving cancer treatment are at risk for hepatitis B virus (HBV) reactivation. Ifosfamide is an alkylating agent and is considered to be one of the important drugs for the treatment of metastatic sarcoma. No association of ifosfamide and HBV reactivation has been reported so far. Case Report: We report a case of a 61-year-old Asian man with metastatic retroperitoneal liposarcoma who was HBcAb positive and was treated with ifosfamide and dacarbazine, developed HBV reactivation secondary to ifosfamide requiring treatment with tenofovir. To the best of our knowledge, this is the first report describing HBV reactivation in a patient with positive HBcAb who was treated with ifosfamide. Conclusions: We recommend close surveillance of possible HBV reactivation while employing ifosfamide chemotherapy.
|Original language||English (US)|
|Number of pages||4|
|Journal||American Journal of Case Reports|
|State||Published - Jun 1 2016|
- Antineoplastic Agents
- Hepatitis B Surface Antigens
ASJC Scopus subject areas